Academic
Publications
Estimation of cusp in nonregular nonlinear regression models

Estimation of cusp in nonregular nonlinear regression models,10.1016/S0047-259X(03)00102-7,Journal of Multivariate Analysis,B. L. S. Prakasa Rao

Estimation of cusp in nonregular nonlinear regression models  
BibTex | RIS | RefWorks Download
The asymptotic properties of the least squares estimator of the cusp in some nonlinear nonregular regression models is investigated via the study of the weak convergence of the least squares process generalizing earlier results in Prakasa Rao (Statist. Probab. Lett. 3 (1985) 15).
Journal: Journal of Multivariate Analysis - J MULTIVARIATE ANAL , vol. 88, no. 2, pp. 243-251, 2004
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.